# SDR FDEA202110022446

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757*
- Aircraft serial: 25131
- Aircraft time: 48,823 hours, 20,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 141N831553
- Condition: Damaged
- Location: L1 Door Cutout
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR CUTOUT, INNER WEB AT SNUBBER LOCATION IS DAMAGED  DAMAGE BLENDED ON L1 DOOR CUTOUT WEB IAW B757-200 SRM 51-10-02 . ORIGINAL THICKNESS OF WEB   IS .050 , REMAINING THICKNESS IS .025 , LOSS OF MATERIAL IS .025 FOUND TO BE OUT OF LIMITS IAW BAC DWG   141N8315 REV:M . REMOVED AND REPLACED WEB IAW BAC DWG 141N8315 REV:M , SRM 51-40-02 .   ALODINED AND PRIMED IAW B757-200 SRM 51-20-01 , TOPCATED IAW B757-200 AMM 51-21-10
